Express Chemist Online Pharmacy
    Paracetamol Oral Suspension 6 Plus 80ml - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > NSAIDs > Paracetamol > Paracetamol Oral Suspension 6 Years Plus 80ml

Paracetamol Oral Suspension 6 Years Plus 80ml

Paracetamol Oral Suspension 6 Years Plus 80ml
 
Click on image to enlarge


Price: £1.50 (incl VAT)
 
 
Price: £1.50 (incl VAT)    
 
 
Paracetamol oral suspension 250mg/5ml for children 6 years plus and adults. For relief of mild to moderate pain and feverishness associated with toothache, headache, earache, sore throat, colds, flu and other aches and pains.
  • For children 6 years and over.
  • Suitable for adults.
  • For mild to moderate pain relief.
  • Sugar free.
  • Colour free.
  • Strawberry flavour.
Directions:
Children age 6-8 years:One 5ml spoonful up to 4 times in 24 hours.
Children ages 8-10 Years: One 5ml spoonful and one 2.5ml spoonful up to 4 times a day.
Children ages 10-12 years: two 5ml spoonfuls up to 4 times in 24 hours.
Children 12-16 years:two-three 5ml spoonfuls up to 4 times in 24 hours.
Adults and children over 16:Two to four 5ml spoonfuls up to 4 time a day.

Warnings:
Do not give anything else containing paracetamol while giving this medicine.
Talk to your doctor at one if your child takes too much of this medicine.
Do not give more than the label tells you to. If your child does not get better, talk to your doctor.

For oral use only:
Shake well for at least 10 seconds before use.
Do not overfill the spoon.
Always use the spoon supplied with the pack.
Never give more medicine than shown on the directions.
Do not give more than 4 doses in a 24 hour period.
Leave at least 4 hours between doses.
Do not give the medicine to your child for more than three days without speaking to your doctor or pharmacist.

Ingredients:
Each 5ml contains: 250mg Paracetamol, also includes hydrogenated Glucose Syrup (E965) and Ethanol see enclosed leaflet for further information.

Keep all medicines out of the sight and reach of children.



Product code: 1167287     Price: £1.50 (incl VAT)    
 
Return to the Paracetamol page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Paracetamol Oral Suspension 6 Plus 80ml - Buy Online from Express Chemist UK Pharmacy

New Products

 Vitabiotics
 Beaming Baby
 Nelsons
 Baylis and Harding
 Jungle Formula

Sweating

 Odaban
 Driclor
 Anhydrol Forte
 Perspirex

Coughs & Colds

 Lemsip
 Beechams
 Tixylix
 Vicks
 Benylin

Hair Loss

 Regaine
 Alpecin
 Florisene
 Nourkrin

Weight Loss

 Alli
 Adios
 Zotrim

Antifungals

 Canesten
 Daktacort
 Daktarin
 Lamisil
 Mycota
 Curanail

Pain Relief

 Nurofen
 Solpadeine
 Calpol
 Anadin

Stop Smoking

 Niquitin Minis
 Nicorette
 Nicotinell
 Niquitin
 Crafe Away

Skin Conditions

 Exorex
 Eumovate
 Epaderm
 EMLA Cream
 Bio-Oil

Top Brands

 Imodium
 Infacol
 Metanium
 Zovirax
 Anusol
 Germoloids
 Phenergan
 Stud 100






Quinoderm
Treat Acne - from 2.19!


Salcura

A. Vogel


La Roche-Posay
Buy 3 or more save 10%


Express Chemist Value




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.